Loading [MathJax]/jax/output/SVG/config.js
Theory of Stochastic Processes
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Theory Stoch. Process.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Theory of Stochastic Processes, 2017, том 22(38), выпуск 1, страницы 62–70 (Mi thsp171)  

Scale parameter estimation of discrete scale invariant processes

Y. Maleki

Alzahra University, Vanak st, Tehran, Iran
Список литературы:
Аннотация: Estimating the scale parameter of a continuous-time discrete scale invariant (DSI) process is one of the fundamental problems in the literature. We present an efficient estimation method which is based on transforming the DSI process into a vector-valued self-similar process and allows us to obtain the structure of the covariance matrix, which is the product of a scale and a block-Toeplitz matrices, and its block size depends on the unknown scale parameter. Therefore, we sweep the block size and obtain the maximum likelihood (ML) estimate of the scale parameter. We show that, the ML estimator does not directly solve the scale estimation problem. Hence, we penalize the likelihood following an information theoretic approach. The performance of the estimation method is studied via simulation. Finally this method is applied to the real data of S$\&$P500 and Dow Jones indices for some special periods.
Ключевые слова: Discrete scale invariance, Multi-dimensional self-similar process, Scale parameter estimation.
Реферативные базы данных:
Тип публикации: Статья
MSC: 60G18 ; 62F30
Язык публикации: английский
Образец цитирования: Y. Maleki, “Scale parameter estimation of discrete scale invariant processes”, Theory Stoch. Process., 22(38):1 (2017), 62–70
Цитирование в формате AMSBIB
\RBibitem{Mal17}
\by Y.~Maleki
\paper Scale parameter estimation of discrete scale invariant processes
\jour Theory Stoch. Process.
\yr 2017
\vol 22(38)
\issue 1
\pages 62--70
\mathnet{http://mi.mathnet.ru/thsp171}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3742389}
\zmath{https://zbmath.org/?q=an:1399.60069}
Образцы ссылок на эту страницу:
  • https://www.mathnet.ru/rus/thsp171
  • https://www.mathnet.ru/rus/thsp/v22/i1/p62
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Theory of Stochastic Processes
    Статистика просмотров:
    Страница аннотации:172
    PDF полного текста:62
    Список литературы:32
     
      Обратная связь:
    math-net2025_03@mi-ras.ru
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2025